Dark Brown Bleeding During 10 Weeks Of Pregnancy?

Illustration of Dark Brown Bleeding During 10 Weeks Of Pregnancy?
Illustration: Dark Brown Bleeding During 10 Weeks Of Pregnancy? cdn2.momjunction.com

… I was 10 weeks pregnant … a week ago I had a little bleeding. I had a little water that came out on its own … but only then … I got back to the color yesterday morning and it was a little red and mixed with dark brown. . but after exhausted I drained more blood than before. until I had to wear pads. and this morning I saw blood that came out very much like a menstrual woman in general. only blood was not so fishy. … and the color is also dark brown mixed with dark red … but I don’t feel stomach cramps … This is my 3rd pregnancy … but something like this has just happened to me now … Please answer … Thanks …

1 Answer:

Hello Aneeta,


Thank you for asking HealthReplies.com.

Bleeding accompanied by water that comes out during young pregnancy can indicate a natural thing, or may not. The normal bleeding during pregnancy can be caused by the implantation process. Frequently, this implantation bleeding will occur in the early weeks of pregnancy (less than 8 weeks) and appear with a very small amount of bleeding (just a few drops).


If what you are experiencing is bleeding a lot, and this bleeding occurs for days, we recommend that you be more vigilant. It is feared, this bleeding indicates a disturbance in your pregnancy, for example because:

The threat of miscarriage (abortion imminens) --- pregnancy may still be maintained

Miscarriage is happening (abortion insipiens) --- pregnancy is no longer possible to be maintained
Placental abnormalities, for example placenta previa (placenta lying below, nearing or covering the birth canal)

Regular menstruation, or other pregnancy disorders, for example ectopic pregnancy, grape pregnancy, empty pregnancy --- this is possible if you have never confirmed your pregnancy via ultrasound to the doctor

Abdominal cramps can be a subjective complaint. It could be, you are actually experiencing cramps, but the intensity is light so it is not realized by you.


To be sure, if your condition is still reasonable or dangerous, you need to see yourself directly to the doctor or obstetrician, right? Next, the doctor can give you different treatments depending on the cause of your bleeding, can be enough with observation, administration of drugs, curettage, and so.


At this time, you should rest completely (bed rest), do not always do strenuous activities. Calm yourself, multiply positive thinking. Eat and drink enough. And, do not yet have sexual relations, especially those involving vaginal penetration, if it has not been declared safe by a doctor.


Hope this helps ...

: by

Related Question

Streaks On The Body And Pimples On The Face

Streaks On The Body And Pimples On The Face

(2 years ago)

Want to ask the doctor again … how to deal with bruntusan on the skin. Scaly skin and dry skin … and deal with acne on the face … And dry scalp. So dandruff. And ...

Spots Outside The Menstrual Cycle After Taking Emergency Contraceptive Pills?

Spots Outside The Menstrual Cycle After Taking Emergency Contraceptive Pills?

(2 years ago)

Good morning. Sorry I want to ask, my partner has spots u0026amp; The last time he took Valenor was two days last Friday. Are these spots the side effects of the drug or are they s...

Can I Take Headache Medicine After Taking Slimming Pills?

Can I Take Headache Medicine After Taking Slimming Pills?

(2 years ago)

Hello doctor or admin goodnight sorry I want to ask Can I take headache medication, after taking slimming medicine ?? so this is what my girlfriend used to take slimming pills but ...

Leave a Reply

Your email address will not be published. Required fields are marked *